# SDR AALA201606229005

- Difficulty date: June 15, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 52,190 hours, 19,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MANINTENANCE:  LT SIDE BOX BEAM UPPER FLANGE AFT 2 HOLES HAVE CRACK INDICATIONS AT FRAME 43 AND +Y1622.  REPAIRED BOX BEAM IAW EO 5315Y066.
